Generalized fatou inequalities
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 18 (1982) no. 4, pp. 335-365.
@article{AIHPB_1982__18_4_335_0,
     author = {Bellow, A. and Egghe, L.},
     title = {Generalized fatou inequalities},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {335--365},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {4},
     year = {1982},
     zbl = {0503.60056},
     mrnumber = {683336},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1982__18_4_335_0/}
}
TY  - JOUR
AU  - Bellow, A.
AU  - Egghe, L.
TI  - Generalized fatou inequalities
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1982
DA  - 1982///
SP  - 335
EP  - 365
VL  - 18
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1982__18_4_335_0/
UR  - https://zbmath.org/?q=an%3A0503.60056
UR  - https://www.ams.org/mathscinet-getitem?mr=683336
LA  - en
ID  - AIHPB_1982__18_4_335_0
ER  - 
%0 Journal Article
%A Bellow, A.
%A Egghe, L.
%T Generalized fatou inequalities
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1982
%P 335-365
%V 18
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1982__18_4_335_0
Bellow, A.; Egghe, L. Generalized fatou inequalities. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 18 (1982) no. 4, pp. 335-365. http://www.numdam.org/item/AIHPB_1982__18_4_335_0/

[1] K. Astbury, Amarts indexed by directed sets, Ann. Prob., t. 6, 2, 1978, p. 267-278. | MR | Zbl

[2] D.G. Austin, G.A. Edgar, A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 30, 1974, p. 17-26. | MR | Zbl

[3] A. Bellow, Uniform amarts: a class of asymptotic martingales for which strong almost sure convergence obtains, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 41, 1978, p. 177-191. | MR | Zbl

[4] A. Bellow, A. Dvoretzky, A characterization of almost sure convergence, Probability in Banach spaces II, Oberwolfach 1978, ed. A. Beck, Lecture Notes in Math., Springer-Verlag, t. 709, 1979, p. 45-65. | MR | Zbl

[5] A. Bellow, A. Dvoretzky, A note on the strong convergence of mils in Banach spaces, Prepint, 1979.

[6] A. Brunel, L. Sucheston, Sur les amarts faibles à valeurs vectorielles, C. R. Acad. Sci. Paris, t. 282, série A, 1976, p. 1011-1014. | MR | Zbl

[7] R.V. Chacon, L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 33, 1975, p. 55-59. | MR | Zbl

[8] J. Diestel, J.J. Uhl, Jr., Vector Measures, A. M. S.-Mathematical Surveys, t. 15, 1977. | MR | Zbl

[9] N. Dunford, J. Schwartz, Linear Operators I, Interscience Publ., 1957. | Zbl

[10] G.A. Edgar, Uniform semiamarts, Ann. Inst. H. Poincaré, sect. B, 15, t. 3, 1979, p. 197-203. | Numdam | MR | Zbl

[11] G.A. Edgar, L. Sucheston, Amarts, a class of asymptotic martingales, A. Discrete parameter, J. Multivariate Anal., t. 6, 1976, p. 193-221. | MR | Zbl

[12] G.A. Edgar, L. Sucheston, The Riesz decomposition theorem for vectorvalued amarts, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 36, 1976, p. 85-92. | MR | Zbl

[13] L. Egghe, Strong convergences of pramarts in Banach spaces, to appear in Can. J. Math. | MR | Zbl

[14] L. Egghe, Some new Chacon-Edgar type inequalities for stochastic processes and characterizations of Vitali conditions, to appear in Ann. Inst. H. Poincaré, sect. B, t. 16, n° 4, 1980, p. 327-338. | Numdam | MR | Zbl

[15] J. Hoffmann-Jørgensen, Sums of independent Banach space valued random variables, Studia Mathematica, t. LII, 1974, p. 159-186. | MR | Zbl

[16] A. Korzeniowski, Martingales in Banach spaces for which the convergence with probability one, in probability and in law coincide, Coll. Math., t. 39, n° 1, 1978, p. 153-159. | MR | Zbl

[17] K. Krickeberg, Convergence of martingales with a directed index set, Trans. Amer. Math. Soc., t. 83, 1956, p. 313-337. | MR | Zbl

[18] P. Mccartney, Neighborly bushes and the Radon-Nikodym Property for Banach spaces, Pacific J. Math., t. 87, n° 1, 1980, p. 157-168. | MR | Zbl

[19] P. Mccartney, R.O.'Brien, A separable Banach space with the Radon-Nikodym Property, which is not isomorphic to a subspace of a separable dual, Proc. Amer. Math. Soc., t. 78, n° 1, 1980, p. 40-42. | MR | Zbl

[20] A. Millet, L. Sucheston, Convergence of classes of amarts indexed by directed sets, Can. J. Math., t. 32, n° 1, 1980, p. 86-125. | MR | Zbl

[21] A. Millet, L. Sucheston, Characterizations of Vitali conditions with overlap in terms of convergence of classes of amarts, Can. J. Math., t. 31, n° 5, 1979, p. 1033-1046. | MR | Zbl

[22] J. Neveu, Discrete Parameter Martingales. North-Holland, 1975. | MR | Zbl

[23] M. Peligrad, A limit theorem for martingale-like sequences, Rev. Roum. Math. Pures et Appl., t. 21, n° 6, 1976, p. 733-736. | MR | Zbl

[24] J.J. Uhl, Jr., Pettis mean convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 37, 1977, p. 291-295. | MR | Zbl